MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 501 to 520 of 1851

501
Pattern formation via mixed interactions for coupled Schrodinger equations under Neumann boundary condition

Byeon, Jaeyoungresearcher; Sato, Yohei; Wang, Zhi-Qiang, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.19, no.1, pp.559 - 583, 2017-03

502
Generators of the ring of weakly holomorphic modular functions for Gamma(1)(N)

Koo, Ja-Kyungresearcher; Yoon, Dong-Sung, RAMANUJAN JOURNAL, v.42, no.3, pp.583 - 599, 2017-04

503
An IMPES scheme for a two-phase flow in heterogeneous porous media using a structured grid

Jo, Gwanghyun; Kwak, Do Youngresearcher, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.317, pp.684 - 701, 2017-04

504
Local universal lifting spaces of mod l Galois representations

Choi, Suh Hyunresearcher, JOURNAL OF NUMBER THEORY, v.176, pp.113 - 148, 2017-07

505
Regularity of Dual Gabor Windows

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, ABSTRACT AND APPLIED ANALYSIS, 2013

506
A construction of codes with linearity from two linear codes

Li, Chengju; Bae, Sunghan; Yan, Haode, CRYPTOGRAPHY AND COMMUNICATIONS, v.9, no.1, pp.55 - 69, 2017-01

507
Approximate solutions to one-dimensional backward heat conduction problem using least squares support vector machines

Kwak, Do Youngresearcher; Ziku, Wu; Fule, Li, 충청수학회지, v.29, no.4, pp.631 - 642, 2016-11

508
Least squares regularized method for one-dimensional source inverse heat conduction problem

Wu, Ziku; Li, Fule; Kwak, Do Youngresearcher, Jisuan Wuli/Chinese Journal of Computational Physics, v.33, no.1, pp.49 - 56, 2016-01

509
An Immersed Finite Element Method for the Elasticity Problems with Displacement Jump

Kyeong, Daehyeon; Kwak, Do Youngresearcher, ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, v.9, no.2, pp.407 - 428, 2017-04

510
The space of geometric limits of one-generator closed subgroups of PSL2(R)

Baik, Hyungryulresearcher; Clavier, Lucien, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.13, no.1, pp.549 - 576, 2013-03

511
Fuchsian groups, circularly ordered groups and dense invariant laminations on the circle

Baik, Hyungryulresearcher, GEOMETRY & TOPOLOGY, v.19, no.4, pp.2081 - 2115, 2015-07

512
Constructing pseudo-Anosov maps with given dilatations

Baik, Hyungryulresearcher; Rafiqi, Ahmad; Wu, Chenxi, GEOMETRIAE DEDICATA, v.180, no.1, pp.39 - 48, 2016-02

513
The space of geometric limits of abelian subgroups of PSL2(C)

Baik, Hyungryulresearcher; Clavier, Lucien, HIROSHIMA MATHEMATICAL JOURNAL, v.46, no.1, pp.1 - 36, 2016-03

514
Right-angled Artin groups in the C∞ diffeomorphism group of the real line

Baik, Hyungryulresearcher; Kim, Sang-hyun; Koberda, Thomas, ISRAEL JOURNAL OF MATHEMATICS, v.213, no.1, pp.175 - 182, 2016-06

515
A Discrete Velocity Kinetic Model with Food Metric: Chemotaxis Traveling Waves

Choi, Sun-Ho; Kim, Yong-Jungresearcher, BULLETIN OF MATHEMATICAL BIOLOGY, v.79, no.2, pp.277 - 302, 2017-02

516
Interlacing of zeros of certain weakly holomorphic modular forms for Gamma(+)(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.449, no.1, pp.292 - 313, 2017-05

517
CHOW GROUPS OF PRODUCTS OF SEVERI-BRAUER VARIETIES AND INVARIANTS OF DEGREE 3

Baek, Sanghoonresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.369, no.3, pp.1757 - 1771, 2017-03

518
Coloring graphs without fan vertex-minors and graphs without cycle pivot-minors

Choi, Ilkyoo; Kwon, O-Joung; Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.123, pp.126 - 147, 2017-03

519
CLASSIFICATION OF REAL BOTT MANIFOLDS AND ACYCLIC DIGRAPHS

Choi, Suyoung; Masuda, Mikiya; Oum, Sang-ilresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.369, no.4, pp.2987 - 3011, 2017-04

520
A DOUBLE WELL POTENTIAL SYSTEM

Byeon, Jaeyoungresearcher; Monttechiari, Piero; Rabnowitz, Paul H., ANALYSIS & PDE, v.9, no.7, pp.1737 - 1772, 2016

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0